# SDR AALA201612149015

- Difficulty date: December 13, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N979UY
- Make and model: Airbus A321-231
- Aircraft serial: 5763
- Aircraft time: 10,968 hours, 4,558 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Chafed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO  HYDRAULIC SYSTEM FAILURE, GREEN RESERVIOR LOW LEVEL ECAM WARNING. EMERGENCY DECLARED. LANDED WITHOUT INCIDENT.  AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED THE NR 1 ENGINE HYDRAULIC PRESSURE SENSE LINE. SERVICED GREEN HYDRAULIC SYSTEM TO PROPER LEVEL AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
